English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Cohomology of Hilbert schemes of points on a surface with values in the double tensor power of tautological bundles

MPS-Authors
/persons/resource/persons236140

Scala,  Luca
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Scala, L. (2006). Cohomology of Hilbert schemes of points on a surface with values in the double tensor power of tautological bundles. Comptes Rendus Mathématique, 343(11-12), 741-746. doi:10.1016/j.crma.2006.10.024.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2CD1-F
Abstract
There is no abstract available